Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 10, 2012, 8:34 PM CST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2012, 8:34 PM CST (02:34 UTC)
- Expired
- Nov 13, 2012, 1:00 AM CST
- In force
- 52 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
861 WHCA72 TJSJ 110234 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1034 PM AST SAT NOV 10 2012 ...SWELLS FROM THE NORTH NORTHWEST MOVE INTO THE AREA... .SWELL OF 8 TO 9 FEET GENERATED BY A COLD FRONT THAT STALLED JUST NORTHWEST OF THE FORECAST AREA ARE ENTERING THE FORECAST AREA WITH PERIOD OF AROUND 8 SECONDS. THESE SWELL WILL PEAK ON EARLY SUNDAY AND DIMINISH ON MONDAY. AMZ712-741-111045- /O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1034 PM AST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST MONDAY. * WINDS...NORTHEAST UP TO 19 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-111045- /O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1034 PM AST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM AST MONDAY. * WINDS...WINDS NORTHEAST UP TO 19 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-111045- /O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T0100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1034 PM AST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM AST SUNDAY. * WINDS...WINDS NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-111045- /O.NEW.TJSJ.SC.Y.0047.121111T0234Z-121112T0700Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1034 PM AST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST MONDAY. * WINDS...WINDS UP TO 18 KNOTS. * WAVES/SEAS...SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
441 WHCA72 TJSJ 110814 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 AM AST SUN NOV 11 2012 ...NORTH SWELLS IMPACTING THE ATLANTIC COASTLINE.. .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL WATERS AND PEAK MONDAY. AMZ712-741-111615- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 414 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY... * WINDS...NORTHEAST UP TO 19 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-111615- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 414 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... * WINDS...WINDS NORTHEAST UP TO 19 KNOTS. * WAVES/SEAS...SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-111615- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 414 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...WINDS NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-111615- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 414 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY... * WINDS...WINDS UP TO 18 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHCA72 TJSJ 111500 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1100 AM AST SUN NOV 11 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... .NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS. AMZ712-741-112300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1100 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-112300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1100 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-112300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1100 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...NORTHEAST UP TO 16 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-112300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1100 AM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY... * WINDS...NORTHEAST UP TO 18 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
121 WHCA72 TJSJ 112042 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 442 PM AST SUN NOV 11 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... .NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS. AMZ712-741-120445- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 442 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-120445- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 442 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-120100- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 442 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-120445- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T0700Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 442 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
908 WHCA72 TJSJ 120227 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1027 PM AST SUN NOV 11 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... .NORTH SWELLS WILL PEAK ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TONIGHT THROUGH EARLY MONDAY AND THEN CONTINUE THROUGH MONDAY NIGHT AND TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS WILL RESULT IN HAZARDOUS MARINE CONDITIONS. AMZ710-121030- /O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121113T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1027 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-121030- /O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1027 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST MONDAY... * WINDS...NORTHEAST UP TO 16 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-121030- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1027 PM AST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST MONDAY... * WINDS...NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHCA72 TJSJ 120824 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 424 AM AST MON NOV 12 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES UNTIL LATER TONIGHT... .NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES EARLY THIS MORNING...BUT WILL CONTINUE TO AFFECT PARTS OF THE LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY... WHILE SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY STRONG NORTHEAST WINDS WILL RESULT IN HAZARDOUS MARINE CONDITIONS AT LEAST UNTIL LATER TONIGHT. AMZ712-741-742-121300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T1300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 424 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING... * WINDS...NORTHEAST UP TO 17 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-121630- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 424 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...NORTHEAST UP TO 17 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHCA72 TJSJ 121256 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 856 AM AST MON NOV 12 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY... .NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES...BUT WILL CONTINUE TO AFFECT PARTS OF THE LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN HAZARDOUS MARINE CONDITIONS. AMZ712-741-742-122100- /O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 856 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-122100- /O.EXT.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 856 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST TUESDAY... * WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
944 WHCA72 TJSJ 121500 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1100 AM AST MON NOV 12 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY... .NORTH SWELLS HAVE PEAKED ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES...BUT WILL CONTINUE TO AFFECT PARTS OF THE LOCAL WATERS THROUGH TONIGHT AND EARLY TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN HAZARDOUS MARINE CONDITIONS. AMZ712-741-742-122200- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1100 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST TO NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-122300- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1100 AM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST TUESDAY... * WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHCA72 TJSJ 122211 RRA MWWSJU URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE SAN JUAN PR 611 PM AST MON NOV 12 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY... .NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS. AMZ712-741-742-122315- /O.EXP.TJSJ.SC.Y.0047.000000T0000Z-121112T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 611 PM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS HAVE DROPPED BELOW 7 FEET. $$ AMZ710-130615- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 611 PM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST TUESDAY... * WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHCA72 TJSJ 130202 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1002 PM AST MON NOV 12 2012 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY TUESDAY... .NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH TUESDAY...WHILE SLOWLY SUBSIDING. THESE SWELLS AND MODERATE TO LOCALLY FRESH WINDS WILL RESULT IN LOCALLY HAZARDOUS MARINE CONDITIONS. IN ADDITION...STRONG THUNDERSTORMS WITH GUSTY WINDS WILL CAUSE LOCALLY HIGHER SEAS. AMZ710-130700- /O.CON.TJSJ.SC.Y.0047.000000T0000Z-121113T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1002 PM AST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST TUESDAY... * WINDS...EAST NORTHEAST UP TO 18 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 1:56 PM CST, 6 hours 38 minutes earlier.
Area forecast discussion, Nov 10, 1:56 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 356 PM AST SAT NOV 10 2012 .SYNOPSIS...A MID TO UPPER LEVEL RIDGE WILL CONTINUE TO SHIFT EAST THROUGH THE REMAINDER OF THE WEEKEND...AS A TROUGH CONTINUES TO ESTABLISHES ITSELF JUST WEST THROUGH NORTHWEST OF THE LOCAL AREA AND THEN PERSISTS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. && .DISCUSSION...A COLD FRONT EXTENDING FROM NEAR HAITI NORTHEAST ACROSS THE ATLANTIC...AND ASSOCIATED SHEARLINE EXTENDING FROM NEAR THE MONA PASSAGE NORTHEAST...WILL CONTINUE TO SHIFT EAST SOUTHEAST TONIGHT...WITH THE SHEARLINE AND ITS ASSOCIATED MOISTURE EXPECTED TO MOVE VERY NEAR THE LOCAL ISLANDS TONIGHT AND PROBABLY LINGER THROUGH AT LEAST SUNDAY...BEFORE LIFTING SLOWLY BACK TO THE WEST NORTHWEST MONDAY AND TUESDAY. THE COMBINATION OF THIS SHEAR LINE AND ITS ASSOCIATED MOISTURE...THE MID TO UPPER LEVEL TROUGH JUST WEST THROUGH NORTHWEST OF THE LOCAL AREA AND LOCAL EFFECTS... SHOULD RESULT IN A GOOD DEAL OF CLOUDINESS...SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER PARTS OF THE LOCAL ISLANDS FOR TONIGHT AND SUNDAY AND THEN PROBABLY LINGERING THROUGH MONDAY AND TUESDAY...WITH THE PREVAILING LOW TO MID LEVEL FLOW DICTATING THE LOCATION OF THE BEST COVERAGE EACH DAY. && .AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE ACROSS THE LOCAL ISLANDS AND AT MOST TAF SITES DURING THE NEXT 24 HOURS. HOWEVER...BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH AT LEAST 10/23Z...ESPECIALLY OVER THE CENTRAL AND WESTERN INTERIOR...WEST AND SOUTHWEST SECTIONS OF PUERTO RICO...INCLUDING AT LEAST IN THE VICINITY OF TJMZ AND TJPS IN SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. && .MARINE...GENERALLY EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF 6 FEET OR LESS IN NORTH SWELLS ACROSS THE REGIONAL WATERS THROUGH AT LEAST MONDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION OVER PARTS OF THE LOCAL COASTAL WATERS TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 87 75 87 / 60 60 40 50 STT 82 82 82 82 / 60 60 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 25/06
Hazardous weather outlook, Nov 10, 3:57 AM CST, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 557 AM AST SAT NOV 10 2012 AMZ710>745-PRZ001>013-111000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 557 AM AST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-111000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 557 AM AST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:53 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 11, 4:24 AM CST | Flash Flood Warning | JSJ | 2 hr | |
| Nov 11, 8:42 AM CST | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.